User Profile
I have itchy red pumps on the sides of my abdoment and some along my waist line. at one point i had little red dots all over the sides of my torso. Most of the red dots have started to fade but several red bumps continue to raise and itch like crazy. When this "rash" first broke out it was after going through an outside haunted house and was wearing a very warm coat.


Did you find this post helpful?
|

User Profile
replied November 24th, 2010
Skin Answer A17255
Hi,
Welcome to the forum and I am glad to help you out. This seems like an allergic rash and is likely due to the cloth of the coat which you had worn. Giving some cold compresses and using anti-allergic tablets like cetirizine/fexofenadine should help in improving the symptoms.

It also makes sense to applying some cold cream to soothe the area. Please consult a dermatologist for the same. I sincerely hope that helps. Take care.


|
Did you find this post helpful?
Quick Reply
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Skin , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.